MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC TRANSDUCER X8-2T

PHILIPS ULTRASOUND, INC TRANSDUCER X8-2T
Model Number 989605455171
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return of the suspect transducer is anticipated.Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported their x8-2t model transducer had a loss of articulation.There was no injury associated with this event.
 
Additional Manufacturer Narrative
Evaluation of the suspect transducer could not confirm the articulation issue as described by the customer.Examination and testing of the transducer¿s articulation was found to be functioning within specifications.The suspect transducer passed all testing with no malfunction identified.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
TRANSDUCER X8-2T
Common Device Name
TRANSDUCER
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key9540599
Report Number3019216-2020-00001
Device Sequence Number2837272
Product Code ITX
UDI-Device Identifier00884838069718
UDI-Public(01)00884838069718
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K163120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605455171
Device Lot NumberB2JJL0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/26/2019
Supplement Date Received by Manufacturer12/26/2019
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1